Zocor Eye Lid Twitch, Droopy Eye Lid, Side Effects of Zocor, Cold Hands and Feet, Family History of Heart Disease
I am a 44 yr old female. I have been on Zocor for 2 yrs. I have never had high cholesterol. I have a family history of heart disease and after my 44 yr old brother had a heart attack and the transplant, my doctor put me on Zocor as a precaution. I have had ... more »
I am a 44 yr old female. I have been on Zocor for 2 yrs. I have never had high cholesterol. I have a family history of heart disease and after my 44 yr old brother had a heart attack and the transplant, my doctor put me on Zocor as a precaution. I have had problems over the 2 yrs and have been to the doctor many times only to be dismissed as Oh, I need to lose weight, I need to get out of the house more, I need to exercise, It must be my depression....and on and on. I have never had a kidney or liver test in 2 years. I never knew I needed on and my doctor never tested me. I have over 30 symptoms/side effects of Zocor. I only looked into the side effects after my mother-in-law had muscle break down, an intestinal blockage and a ruptured bowel and almost died a few weeks ago. I couldn't believe what I found on this site. I immediately stopped the Zocor. I started to feel better right away but it was short lived. i felt great for 1 week and then it all crept back in on me for a week and then this last week I am back in bed with dibilitating fatigue and muscle weakness. I will now list my symptoms/side effects.
Shortness of breath; heart palpitations; droopy eye lid (left eye); eye lid twitch (right eye); optical migraines; numbness & tingling of my arms (from the elbows down) and my hands; My hands "fall asleep"; Itching all over; severe muscle weakness ( I have dropped things); muscle pain; joint pain (even the little ones in my toes); leg cramps; critically anemic (on 3 iron pills per day); ruptured ankle tendon (left ankle, currently being treated with a brace trying to avoid surgery); hot flashes/flushing; cold hands and feet; dizziness;, loss of balance; headaches; blurred vision; mental fog; confusion; loss of memory; loss of concentration; extreme and debilitating fatigue; insomnia; trouble staying asleep (wake every hour); huge weight gain; swelling of calves, ankles and feet; dark colored urine; gas; upset stomach; diarrhea; stomach pain; depression; anxiety; hair loss; bruises; mouth ulcers; back pain; tingling on top of head; heaviness in my thighs; EXHAUSTION! I feel like I am 100 yrs old. I have had nights that I thought I was dying and had panic attacks that I would not survive the night. I have 3 young children to take care of. I can not even put conditioner on my hair or shave my legs in the shower because I have to get out so quickly due to exhaustion. I have to lean on one elbow at the sink to brush my teeth. When I get out of the shower I can barely breath, I am wheezing, my heart is pounding and I feel like I will collapse so I have to get out and rush to my bed. I home school my 3 children and most days we do school in my bed. Everything is an effort. I can never plan anything because most days I am incapacitated. I may have a good day and can actually go out to dinner or Walmart once or twice a month and then I can't wait to get back home and get in bed because I am so worn out. I don't see how this drug can actually remain on the market. I am so angry and upset that my doctor never told me this could happen. When I asked about side effects I was told "oh no there aren't any really". My doctor never ran tests on me. I just can't believe this. I go tomorrow for blood work and I go to the doctor on Mon to discuss the results and all of my problems. I am so afraid that I have permanent damage to my muscles and possibly my heart. I went tot he doc months ago with shortness of breath and swelling and she did an EKG and said my heart was fine and I was not having congestive heart failure. I fear I was and still am! It is not normal to be out of breath just brushing your teeth and combing your hair. I hope we all get the answers we are looking for and that we all recover from this horrible drug. God bless you all!